Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Accutane

  • entries
    13
  • comments
    14
  • views
    8025

Day 42 - Time, Rashes

inndem

597 views

Time flies. Even when you're not really having fun. I always wanted a quick fix for acne. No, that's what I expected to find. When my derm told me I might be on Accutane for 5 - 10 months, I had some serious doubts. Ten whole months? Or even five? That seemed like forever. I couldn't possibly wait that long! But you know what? It's already day 42 and I have no idea where all that time went. It's crazy, I tell you. If you're considering Accutane, a couple months is really nothing. Trust me.

Now, my skin's doing OK. I still get some whiteheads. I have 1 or 2 most of the time. No pustules. I hope the whiteheads will go away once I get put on a higher dose. I've been getting some rashes. The rash on my hand went away on its own, but then I got a rash on my feet. That went away, too. And then I got a rash around my knees. I also got a rash behind the ears, but I think that's because I'm allergic to the conditioner I was using before. Aside from that, I can't really complain.



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×